# SDR SWAA2015070841501

- Difficulty date: June 17, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 35,805 hours, 20,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Part serial: 1488
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING 642BB, AFT END, AT APPROX. 8 O CLOCK POSITION LOOKING FORWARD, CRACKED.  REPAIRED FAIRING IAW EA.
